# SDR AMTA200800225

- Difficulty date: March 1, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL QUANTITY INDICATOR INOPERATIVE.  REPLACED FQIS HARNESS IAW MM 28-41-09, PERFORMED BITE/ SELF TEST IAW MM 28-41-00-5.  OPS CK GOOD. (K)
